My friend took an entire bottle of a calcium supplement because it tasted good. He took about 25k iu calcium and I don't have a number here but he took 6150% approximately more vitamin d then recommended. What is going to happen to him? Will he be ok? Does he need a doctors attention now? What will happen if he doesn't drink water or has another bottle?
"The symptoms of a single, acute overdose from accidentally or intentionally taking too many calcium supplements or calcium-containing antacids at one time include stomachache, constipation or diarrhea, headache, nausea and vomiting. An overdose can ultimately lead to mental confusion, irregular heartbeat, high blood pressure and coma.
For an intentional or accidental overdose of calcium pills, call the National Poison Control Center hotline at 1-800-222-1222 from anywhere in the United States."
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Dec 2009 • 1 answer
Posted 25 Mar 2013 • 1 answer
Calcium 600 D - Can too much calcium with vitamin d plus 200mg of d make me feel sick to my stomach?
Posted 17 Nov 2013 • 1 answer
Posted 3 Feb 2017 • 0 answers
Posted 20 Nov 2017 • 0 answers